# SDR HNAA2021070100301

- Difficulty date: June 12, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 45,705 hours, 41,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OMEGA BEAM GUSSET #2 CORRODED. REMOVED AND REPLACED R/H OMEGA BEAM GUSSET #2 IAW EMB 145 SRM 51-40-02.
